MedElevator Войти в исследования
← Поиск публикаций

DOI 10.61409/v11250944

Медицинская библиотека · Ugeskrift for laeger · 2026

[Foreign body granulomas in the lungs after several years of parenteral nutrition].

Andersen Tine Overgaard, Arday Anna

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

Receiving total parenteral nutrition (TPN) can cause a granulomatous angiocentric pulmonary response that can lead to sudden death because of acute heart and lung failure. Here we report a case of a 57-year-old woman known with short bowel syndrome and therefore has received TPN for many years. This caused precipitation and embolisation of foreign material in the lungs, and she died of respiratory and heart failure. This case study emphasises the importance of increased attention to patients receiving TPN for extended periods of time.

Для цитирования: Andersen Tine Overgaard, Arday Anna. [Foreign body granulomas in the lungs after several years of parenteral nutrition].. Ugeskrift for laeger. 2026. DOI: 10.61409/v11250944.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.